# SDR AALA201512149030

- Difficulty date: December 4, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 26,651 hours, 3,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347820721200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON SEAT TRACK, BETWEEN FRAME 73 & 74 AT Y1220. REPLACED SEAT TRACK IAW SRM 53-00-15, SRM 51-42-11 & SRM 51-44-11.
